On the existence of minkowski units in totally real cyclic fields

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let K be a totally real cyclic number field of degree n that is the product of two distinct primes and such that the class number of the n-th cyclotomic field equals 1. We derive certain necessary and sufficient conditions for the existence of a Minkowski unit for K.

Original languageEnglish (US)
Pages (from-to)195-206
Number of pages12
JournalJournal de Theorie des Nombres de Bordeaux
Volume17
Issue number1
DOIs
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the existence of minkowski units in totally real cyclic fields'. Together they form a unique fingerprint.

  • Cite this